# SDR RAIA00506013

- Difficulty date: June 9, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 11,185 hours, 10,551 cycles
- System (JASC): 3242 · Brake
- Part: Sensor
- Condition: Malfunctioned
- Location: Brake Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 3592 - RIC - BRAKE OVERHEAT MESSAGE ON EICAS JUST BEFORE TAKEOFF.  NR 2 BRAKE TEMP INDICATION SPIKES MOMENTARILY.  MAINTENANCE DEFERRED LT INBOARD BRAKE TEMP SENSOR.
